# SDR DALA1147413115

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FITTING BETWEEN FR58 AND FR59 ABOVE S38L HAS CORROSION.  REMOVED AND REPLACED FITTING IAW A319 SRM 51-42-11, P/N D5367227420000 BATCH 0002082646.
